MathSciNet Relay Station
MathSciNet bibliographic data
MR2606829 (2011b:49020) 49J40 (34A60 90C33)
Li, Xue-song; Huang, Nan-jing; O'Regan, Donal Differential mixed variational inequalities in finite dimensional spaces. Nonlinear Anal. 72 (2010), no. 9-10, 3875–3886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement